advertisement
Question
Posted by: Lucy | 2010/06/03

Spasms or ovulation???

Dear Doc,
I stopped the Triphasil on the 13th of May, and my period started on the 16th. On Tuesday evening, I am experiencing pain on the right side, more or less by the appendix. Today is Thursday, and still experiencing it. I used Bevispas, because I thought that it might be spasms, but since this is not taking this feeling away, could this be ovulation? I also do have like a jelly discharge.
Thank you for your time.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lucy
If you are at the end of the packet (where the red pills are) it should not be ovulation - this will take 2 weeks at least from when you stopped taking your tablets. You may have an infection in the salpinx tube or in the ureter or a kidney stone - rather let your doctor examine you to determine the cause
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lebo | 2010/06/04




I had developed this produging stomach,and sometimes it makes me fell bloated, and feel as if it is growing everyday. i went to the doctor and he suspected that i may have hernia and suggested operation, but i think i must fisrt get Xray. please help.or maybe is a growth ? i am 45.

Reply to lebo
Posted by: Cyberdoc | 2010/06/03

Hallo Lucy
If you are at the end of the packet (where the red pills are) it should not be ovulation - this will take 2 weeks at least from when you stopped taking your tablets. You may have an infection in the salpinx tube or in the ureter or a kidney stone - rather let your doctor examine you to determine the cause
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement